# SDR AALA201806299006

- Difficulty date: June 28, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 58,872 hours, 22,106 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55281225002
- Condition: Debonded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPPER SKIN,  HAD SMALL DISBOND AND DAMAGED,  SUNKEN FASTENER.  AIRCRAFT WAS GROUNDED.   REPAIRED THE ELEVATOR SKIN IAW EA 281971.
